Items where Author is "Özdemir, Funda"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 6.

Article

Güneri, Cem and Özdemir, Funda and Sole, Patrick (2018) On the additive cyclic structure of quasi-cyclic codes. Discrete Mathematics, 341 (10). pp. 2735-2741. ISSN 0012-365X (Print) 1872-681X (Online)

Alahmadi, Adel and Özdemir, Funda and Patrick, Solé (2017) On self-dual double circulant codes. Designs, Codes, and Cryptography . ISSN 0925-1022 (Print) 1573-7586 (Online) Published Online First http://dx.doi.org/10.1007/s10623-017-0393-x

Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) On complementary dual additive cyclic codes. Advances in Mathematics of Communications (SI), 11 (2). pp. 353-357. ISSN 1930-5346 (Print) 1930-5338 (Online)

Güneri, Cem and Özbudak, Ferruh and Özdemir, Funda (2017) Hasse-Weil bound for additive cyclic codes. Designs, Codes, and Cryptography (SI), 82 (1-2). pp. 249-263. ISSN 0925-1022 (Print) 1573-7586 (Online)

Thesis

Özdemir, Funda (2016) On additive cyclic codes. [Thesis]

Özdemir, Funda (2012) Construction of irreducible polynomials over finite fields via polynomial composition. [Thesis]

This list was generated on Wed Jun 29 10:43:13 2022 +03.